arrow
Volume 9, Number 2
Previous Issue Next Issue

Shou-Fu Li

J. Comp. Math., 9 (1991), pp. 97-104.

Preview Full PDF 1794 18596 Abstract

Xiao-Liang Cheng

J. Comp. Math., 9 (1991), pp. 105-110.

Preview Full PDF 1779 22712 Abstract

Qun Lin

J. Comp. Math., 9 (1991), pp. 111-114

Preview Full PDF 1767 18774 Abstract

Dao-Liu Wang

J. Comp. Math., 9 (1991), pp. 115-124.

Preview Full PDF 1721 18425 Abstract

Jin Tang & Cheng-Shu Wang

J. Comp. Math., 9 (1991), pp. 125-134.

Preview Full PDF 1795 18846 Abstract

Xiu-Min Shao & Zhong-Min Yuan

J. Comp. Math., 9 (1991), pp. 135-148.

Preview Full PDF 1798 18604 Abstract

Zhong-Hua Yang

J. Comp. Math., 9 (1991), pp. 149-154.

Preview Full PDF 1782 18511 Abstract

Jia-Ye Wang & Cai-Ming Zhang

J. Comp. Math., 9 (1991), pp. 155-162.

Preview Full PDF 1809 18958 Abstract

Lucas Jodar

J. Comp. Math., 9 (1991), pp. 163-169.

Preview Full PDF 1764 18814 Abstract

E. H. Doha

J. Comp. Math., 9 (1991), pp. 171-183.

Preview Full PDF 1896 18889 Abstract

Geng Sun

J. Comp. Math., 9 (1991), pp. 185-193.

Preview Full PDF 1801 18820 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard